# SDR AALA201906269016

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 13,700 hours, 5,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ACCUMULATOR PRESSURE BELOW LIMITS. MAINTENANCE SERVICED ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
